# SDR CA060905010

- Difficulty date: July 31, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Gulstm 200
- Engine: Pwa PW306B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Condition: Fractured
- Location: Turbine Section
- Component: Turbine Section
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE THE ENGINE EMITTED A LOUD NOISE ACCOMPANIED BY AN INCREEASE IN INTER-TURBINE TEMPERATURE AND VIBRATIONS AND A CHIP DETECTOR INDICATION.  THE ENGINE WAS SHUTDOWN IN FLIGHT AND AN UNSCHEDULED LANDING CARRIED OUT.  SUBSEQUENT INSPECTION REVEALED DAMAGE TO THE LOW PRESSURE TURBINE NR4 BEARING. (TC NR 20060905010)
